Header

UZH-Logo

Maintenance Infos

On Poincaré and de Rham‘s theorems


Mardare, S (2008). On Poincaré and de Rham‘s theorems. Revue Roumaine de Mathématiques Pures et Appliquées, 53(5-6):523-541.

Abstract

We prove Poincaré's theorem under general assumptions on the data. Then we derive the regularity of the solution from a result of Borchers and Sohr [6]. Finally, we give an elementary proof of the de Rham's theorem in the case of 1-dimensional flows on the Euclidean space by applying the techniques introduced in the proof of Poincaré's theorem.

Abstract

We prove Poincaré's theorem under general assumptions on the data. Then we derive the regularity of the solution from a result of Borchers and Sohr [6]. Finally, we give an elementary proof of the de Rham's theorem in the case of 1-dimensional flows on the Euclidean space by applying the techniques introduced in the proof of Poincaré's theorem.

Statistics

Downloads

62 downloads since deposited on 09 Nov 2009
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2008
Deposited On:09 Nov 2009 01:47
Last Modified:05 Apr 2016 13:23
Publisher:Editura Academiei Romane
ISSN:0035-3965
Official URL:http://www.csm.ro/reviste/Revue_Mathematique/pdfs/2008/5-6/mardare_sorin.pdf

Download

Preview Icon on Download
Preview
Filetype: PDF
Size: 1MB